Matrix metalloproteinases in oral lichen planus.

Zhou, XJ, Savage, NW and Walsh, LJ (2000) Matrix metalloproteinases in oral lichen planus.. Journal of Dental Research, 79 409-409.

Author Zhou, XJ
Savage, NW
Walsh, LJ
Title Matrix metalloproteinases in oral lichen planus.
Journal name Journal of Dental Research   Check publisher's open access policy
ISSN 0022-0345
Publication date 2000-01-01
Sub-type Published abstract
Volume 79
Start page 409
End page 409
Total pages 1
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Published abstract
Collection: School of Dentistry Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:33:35 EST